# SDR BCF2005F00000

- Difficulty date: September 22, 2004
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N27956
- Make and model: Piper PA-31-350
- Aircraft serial: 317952064
- Engine: Lyc LTIO540J2BD
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gasket
- Part number: 06B23072
- Condition: Failed
- Location: Oil Filter
- Part time: 196 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SEEING FIRE ON RT ENGINE, SHUTDOWN ENGINE, LANDED, AFTER INSPECTION FOUND OIL LEAKING AROUND OIL CONVERTER GASKET.  THE GASKET WAS INSTALLED NEW IAW SB AND AD AND GASKET WAS FOUND TO BE SOFT AND EDGES WERE PRETRUDING OUT, ALSO FOUND A PIECE OF GASKET BLOWED OUT.  POSSIBLY COULD BE SOME GASKETS MARKED WRONG FROM MFG.  (K)
